# SDR SIMA200709603

- Difficulty date: April 3, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- Aircraft time: 15,867 hours, 14,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460009
- Condition: Corroded
- Location: Zone 100
- Part time: 15,867 hours, 14,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR GUSSET ON CENTER HAT BEAM CORRODED AT FRAME 20 TO FRAME 22.  REMOVED AND REPLACED GUSSET IAW EMB SRM.  RETURNED AIRCRAFT TO SERVICE.
